# SDR CA970916001

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 205032899
- Condition: Cracked
- Location: Tail Boom
- Part time: 15,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ORIGINATING FROM A RIVET HOLE TO THE EDGE OF THE SPAR AND  ANOTHER CRACK FROM RIVET HOLE INBOARD PER AD 97-18-01.
